| Model Number |
AZURION 7 M20 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the collimator shutters did not respond to controls and the collimation field remained partially closed.The system was in clinical use at the time of the reported event.There was no allegation of injury to the patient or user.An investigation into this complaint has been initiated by philips.